# SDR UALA2011082204457

- Difficulty date: August 21, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 44,511 hours, 17,724 cycles
- Engine: Iae V2522A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RAT DEPLOYED INDICATION ON ECAM.  VERIFIED NOT DEPLOYED.  CREW COMMENT: MSG GOES ON AND OFF INTERMITTENTLY.  FOUND RAT STOW SW WIRE INSULATION DAMAGE REF ASM 29-22-00 CONNECTOR C-C PIN B.  RESTORED INSULATION.  NO STRAND DAMAGE.  RAT IND NORMAL.  STOWED RAT AFTER REPAIR.
